# SDR SIMA200733803

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 13,170 hours, 12,356 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 852701
- Part serial: A2325A
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  ALSO HAD A LANDING GEAR AIR/GND FAIL ON EICAS.  CAPT DIVERTED TO LGA.  AIRCRAFT LANDED SAFELY WITH NO OTHER PROBLEMS.  FOUND MAIN LEFT DOWNLOCK PROXIMITY SWITCH DEFECTIVE.  REMOVED AND REPLACED LEFT MAIN PROX SWITCH IAW EMB140 AMM 32-61-02.  ALSO, PERFORMED MULTIPLE GEAR SWINGS IAW EMB 140 AMM 32-30-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
